Stationary solutions of the bogoliubov hierarchy equations in classical statistical mechanics. 3

B. M. Gurevich, Iouri M. Soukhov

Research output: Contribution to journalArticle

15 Scopus citations


We continue the analysis of the "conjugate" equation for the generating function of a Gibbs random point field corresponding to a stationary solution of the classical BBGKY hierarchy. This equation was established and partially investigated in the preceding papers under the same title. In the present paper we reduce a general theorem about the form of solutions of the "conjugate" equation to a statement which relates to a special case where the interacting particles constitute a "quasi"-one dimensional configuration.

Original languageEnglish (US)
Pages (from-to)225-236
Number of pages12
JournalCommunications In Mathematical Physics
Issue number3
Publication statusPublished - Oct 1 1977


All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this